Article: Flies of the Family Stratiomyidae of the Solomon Islands
Add this to your Mendeley library Report an error

Title

Flies of the Family Stratiomyidae of the Solomon Islands

By


Genre

Article

Date of Publication

Original Publication

Proceedings of The United States National Museum

Volume

98

Series / Issue

Issue: 3228

Pages

187--213

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.3228.187

Title

Flies of the Family Stratiomyidae of the Solomon Islands

By

James, Maurice T

Genre

Article

Date of Publication

1948

Original Publication

Proceedings of The United States National Museum

Volume

98

Series / Issue

Issue: 3228

Pages

187--213

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.3228.187

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>Flies of the Family Stratiomyidae of the Solomon Islands</title>
</titleInfo>
<name>
<namePart>James, Maurice T</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of The United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>98</number>
</detail>
<extent unit="pages">
<start>187</start>
<end>213</end>
</extent>
<date>1948</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/52423</identifier>
</mods>

Download BibTeX citation

@article{bhlpart52423,
title = {Flies of the Family Stratiomyidae of the Solomon Islands},
journal = {Proceedings of The United States National Museum},
volume = {98},
url = {http://www.biodiversitylibrary.org/part/52423},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {James, Maurice T},
year = {1948},
pages = {27},
}

Download EndNote citation

%0 Journal Article
%A James, Maurice T
%D 1948
%T Flies of the Family Stratiomyidae of the Solomon Islands
%J Proceedings of The United States National Museum
%V 98
%U http://www.biodiversitylibrary.org/part/52423
%R 10.5479/si.00963801.3228.187